Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 9:11 PM CDT for Emmons County, Morton County, Sioux County, North Dakota. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 9:11 PM CDT (02:11 UTC)
- Expired
- Jun 21, 2015, 10:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:05 PM CDT | TSTM WND GST 60 | Linton, ND | |
| Jun 21, 10:05 PM CDT | HAIL 1 | Linton, ND | |
| Jun 21, 10:10 PM CDT | TSTM WND GST 62 | 3 S Linton, ND | |
| Jun 21, 10:10 PM CDT | HAIL 1 | 4 N Linton, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
852
WUUS53 KBIS 220211
SVRBIS
NDC029-059-085-220315-
/O.NEW.KBIS.SV.W.0059.150622T0211Z-150622T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
911 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1015 PM CDT
* AT 911 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SOLEN...OR 21 MILES SOUTH OF BISMARCK...MOVING SOUTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CANNON BALL AROUND 925 PM CDT.
HAZELTON AROUND 940 PM CDT.
LINTON AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KINTYRE...FORT RICE...BREIEN...HAZELTON RECREATION AREA...HULL...
HUFF...BEAVER BAY RECREATION AREA AND TEMVIK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4596 10000 4643 10117 4645 10119 4664 10104
4663 9992 4629 9992 4628 9988 4595 9988
4594 9989
TIME...MOT...LOC 0211Z 292DEG 38KT 4650 10073
HAIL...0.88IN
WIND...60MPH
$$
SCHECK/SCHILD3 follow-up statements
468
WWUS53 KBIS 220234
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT SUN JUN 21 2015
NDC029-059-085-220315-
/O.CON.KBIS.SV.W.0059.000000T0000Z-150622T0315Z/
EMMONS ND-SIOUX ND-MORTON ND-
934 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EMMONS...NORTHEASTERN SIOUX AND SOUTHEASTERN MORTON COUNTIES...
AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HAZELTON...OR 13 MILES NORTHWEST OF LINTON...MOVING EAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
HAZELTON AROUND 940 PM CDT.
LINTON AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KINTYRE...FORT RICE...HAZELTON RECREATION AREA...HULL...HUFF...BEAVER
BAY RECREATION AREA AND TEMVIK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4632 10090 4664 10069 4663 9992 4629 9992
4628 9988 4595 9988 4594 9989 4596 10000
TIME...MOT...LOC 0233Z 292DEG 38KT 4641 10041
HAIL...0.88IN
WIND...70MPH
$$
SCHECK/SCHILD737
WWUS53 KBIS 220252
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SUN JUN 21 2015
NDC059-220301-
/O.CAN.KBIS.SV.W.0059.000000T0000Z-150622T0315Z/
MORTON ND-
952 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4625 10073 4658 10048 4658 9992 4629 9992
4628 9988 4595 9988 4594 9989 4596 10000
TIME...MOT...LOC 0251Z 300DEG 42KT 4625 10022
$$
NDC029-085-220315-
/O.CON.KBIS.SV.W.0059.000000T0000Z-150622T0315Z/
EMMONS ND-SIOUX ND-
952 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EMMONS AND NORTHEASTERN SIOUX COUNTIES...
AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LINTON...
MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
STRASBURG AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KINTYRE...TEMVIK...HULL AND BEAVER BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4625 10073 4658 10048 4658 9992 4629 9992
4628 9988 4595 9988 4594 9989 4596 10000
TIME...MOT...LOC 0251Z 300DEG 42KT 4625 10022
HAIL...0.88IN
WIND...60MPH
$$
SCHECK/SCHILD450
WWUS53 KBIS 220305
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 PM CDT SUN JUN 21 2015
NDC085-220315-
/O.CAN.KBIS.SV.W.0059.000000T0000Z-150622T0315Z/
SIOUX ND-
1005 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4614 10046 4633 10044 4658 10012 4658 9992
4629 9992 4628 9988 4595 9988 4594 9989
4596 10000
TIME...MOT...LOC 0305Z 292DEG 38KT 4619 10002
$$
NDC029-220315-
/O.CON.KBIS.SV.W.0059.000000T0000Z-150622T0315Z/
EMMONS ND-
1005 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN EMMONS COUNTY...
AT 1005 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF STRASBURG...OR 11 MILES SOUTHEAST OF LINTON...MOVING EAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN EMMONS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
KINTYRE...TEMVIK AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4614 10046 4633 10044 4658 10012 4658 9992
4629 9992 4628 9988 4595 9988 4594 9989
4596 10000
TIME...MOT...LOC 0305Z 292DEG 38KT 4619 10002
HAIL...1.00IN
WIND...70MPH
$$
SCHECK/SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:57 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 21, 6:57 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 657 PM CDT SUN JUN 21 2015 .UPDATE... ISSUED AT 647 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE COUNTIES. OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW. THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY NIGHT. LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS. THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE CONUS SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 647 PM CDT SUN JUN 21 2015 WIDESPREAD THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT. LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE. MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...KS LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 21, 6:47 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SUN JUN 21 2015 NDZ003>005-010>013-017>023-025-031>037-040>048-050-051-230000- RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 647 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND A FEW TORNADOES ARE ALL POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ001-002-009-230000- DIVIDE-BURKE-WILLIAMS- 647 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING ACROSS NORTHWEST NORTH DAKOTA. SEVERE WEATHER IS NO LONGER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. AYD
In the hours before
Local storm report, Jun 21, 8:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
841 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN NEW SALEM 46.85N 101.41W
06/21/2015 M2.00 INCH MORTON ND TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH GUSTS. STLL RAINING AT
THE TIME OF CALL.
&&
KROLAKSpecial weather statement, Jun 21, 8:41 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
841 PM CDT SUN JUN 21 2015
NDZ022-023-025-036-220215-
KIDDER-WELLS-FOSTER-SHERIDAN-
841 PM CDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WELLS...NORTHEASTERN
KIDDER...SOUTHEASTERN SHERIDAN AND NORTHWESTERN FOSTER COUNTIES...
AT 840 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF CATHAY TO 8 MILES SOUTH OF FESSENDEN
TO HURDSFIELD...AND MOVING SOUTHEAST AT 60 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CARRINGTON...FESSENDEN...GOODRICH...HURDSFIELD...CATHAY...BOWDON...
SYKESTON...HEIMDAL...BREMEN...MANFRED...CHASELEY...DENHOFF...
HAMBERG...WELLSBURG...BARLOW...HEATON AND EMRICK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4738 9917 4732 9931 4733 9948 4725 9949
4720 9961 4748 10036 4763 10002 4785 9975
4785 9948 4781 9930 4767 9929 4767 9926
4759 9926 4758 9892
TIME...MOT...LOC 0140Z 293DEG 51KT 4773 9941 4753 9965 4742 9991
ACOOP/SIMOSKOLocal storm report, Jun 21, 8:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HEAVY RAIN 14 NW NEW SALEM 46.99N 101.62W
06/21/2015 M2.20 INCH OLIVER ND TRAINED SPOTTER
40 MPH GUSTS AND PEA SIZE HAIL. LIGHT RAIN AT THE TIME
OF CALL.
&&
KROLAKLocal storm report, Jun 21, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 5 NW NEW SALEM 46.90N 101.49W
06/21/2015 M2.01 INCH MORTON ND TRAINED SPOTTER
WIND DAMAGE...ESTIMATED WINDS OF 55 TO 60 MPH.
&&
ACLocal storm report, Jun 21, 9:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 7 S MOTT 46.27N 102.33W
06/21/2015 E1.50 INCH HETTINGER ND TRAINED SPOTTER
HAIL FELL AT APPROXIMATELY 732 PM MDT
&&
KROLAKLocal storm report, Jun 21, 9:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST 4 SE JUDSON 46.79N 101.23W
06/21/2015 E80 MPH MORTON ND TRAINED SPOTTER
PEA SIZE HAIL. HEAVY RAIN REPORT OF 1.85 INCHES.
&&
CORRECTED REMARKS
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:28 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jun 21, 7:37 PM CDT | Areal Flood Advisory | BIS | Mercer, Morton, Oliver | 6 hr |
| Jun 21, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 31 min |
| Jun 21, 7:55 PM CDT | Tornado Warning | BIS | Morton | 35 min |
| Jun 21, 7:58 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 32 min |
| Jun 21, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 61 min |
| Jun 21, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 58 min |
| Jun 21, 8:34 PM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 21, 8:41 PM CDT | Special Weather Statement | BIS | Wells | 34 min |
| Jun 21, 10:03 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 42 min |
| Jun 21, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 53 min |
| Jun 21, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 64 min |
| Jun 21, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 56 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 59 min |
| Jun 22, 12:11 AM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jun 22, 12:37 AM CDT | Special Weather Statement | BIS | Sioux | 23 min |
| Jun 22, 1:03 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Sioux | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.